# SDR UALA2012051802822

- Difficulty date: May 17, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 87,981 hours, 10,542 cycles
- Engine: Pwa PW4056
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Empty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE FOUND EMPTY AT DOOR 5R.  SERVICED BOTTLE AND MASK REPLACED.
